# SDR USAA2014110300020

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 35,446 hours, 12,597 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT FLOOR PANEL 261LG HAS CORROSION ON INBD END SCREW HOLES & AFT OTBD EDGE.  REPLACED FLOOR PANEL 261LG IAW AMM 53-32-12-400.
